May  2020, 40(5): 3013-3030. doi: 10.3934/dcds.2020159

Dynamical systems with a prescribed globally bp-attracting set and applications to conservative dynamics

West University of Timişoara, Faculty of Mathematics and Computer Science, Department of Mathematics, Blvd. Vasile Pȃrvan, No. 4, 300223–Timişoara, Romȃnia

Received  November 2019 Revised  December 2019 Published  March 2020

Given an arbitrary fixed closed subset $ \mathcal{C}\subset\mathbb{R}^n $, we provide an explicit method to construct a dynamical system which admits the regular part of $ \mathcal{C} $ as globally bp-attracting set, i.e. a closed and invariant set which attracts every bounded positive orbit of the dynamical system. As application, we provide an explicit method of leafwise asymptotic bp-stabilization of the regular part of an a-priori given invariant set of a conservative system. The theoretical results are illustrated for the completely integrable case of the Rössler dynamical system.

Citation: Răzvan M. Tudoran. Dynamical systems with a prescribed globally bp-attracting set and applications to conservative dynamics. Discrete & Continuous Dynamical Systems - A, 2020, 40 (5) : 3013-3030. doi: 10.3934/dcds.2020159
References:
[1]

G.-I. BischiC. Mira and L. Gardini, Unbounded sets of attraction, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 10 (2000), 1437-1469.  doi: 10.1142/S0218127400000980.  Google Scholar

[2]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Applied Mathematical Sciences, 182. Springer, New York, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[3]

B. Günther and J. Segal, Every attractor of a flow on a manifold has the shape of a finite polyhedron, Proc. Amer. Math. Soc., 119 (1993), 321-329.  doi: 10.1090/S0002-9939-1993-1170545-4.  Google Scholar

[4]

B. Günther, Construction of differentiable flows with prescribed attractor, Topology Appl., 62 (1995), 87-91.  doi: 10.1016/0166-8641(94)00047-7.  Google Scholar

[5]

J. K. Hale, Asymptotic Behavior of Dissipative Systems, Mathematical Surveys and Monographs, 25. American Mathematical Society, Providence, 1988.  Google Scholar

[6]

P. Hartman, Ordinary Differential Equations, Classics in Applied Mathematics, 38. SIAM, Philadelphia, PA, 2002. doi: 10.1137/1.9780898719222.  Google Scholar

[7]

J. M. Lee, Introduction to Smooth Manifolds, Second edition, Graduate Texts in Mathematics, 218. Springer, New York, 2013.  Google Scholar

[8]

T. S. RatiuR. M. TudoranL. SbanoE. Sousa Dias and G. Terra, Chapter II: A crash course in geometric mechanics, London Math. Soc. Lecture Note Ser., Geometric mechanics and symmetry, Cambridge Univ. Press, Cambridge, 306 (2005), 23-156.  doi: 10.1017/CBO9780511526367.003.  Google Scholar

[9] J. C. Robinson, Dimensions, Embeddings, and Attractors, Cambridge Tracts in Mathematics, 186. Cambridge University Press, Cambridge, 2011.   Google Scholar
[10]

R. M. Tudoran and A. G\^irban, On the completely integrable case of the Rössler system, J. Math. Phys., 53 (2012), 052701, 10 pp. doi: 10.1063/1.4708621.  Google Scholar

[11]

R. M. Tudoran, Affine distributions on Riemannian manifolds with applications to dissipative dynamics, J. Geom. Phys., 92 (2015), 55-68.  doi: 10.1016/j.geomphys.2015.01.017.  Google Scholar

[12]

R. M. Tudoran, Asymptotic bp-stabilization of a given closed invariant set of a smooth dynamical system, J. Differential Equations, 267 (2019), 3768-3777.  doi: 10.1016/j.jde.2019.04.013.  Google Scholar

show all references

References:
[1]

G.-I. BischiC. Mira and L. Gardini, Unbounded sets of attraction, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 10 (2000), 1437-1469.  doi: 10.1142/S0218127400000980.  Google Scholar

[2]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Applied Mathematical Sciences, 182. Springer, New York, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[3]

B. Günther and J. Segal, Every attractor of a flow on a manifold has the shape of a finite polyhedron, Proc. Amer. Math. Soc., 119 (1993), 321-329.  doi: 10.1090/S0002-9939-1993-1170545-4.  Google Scholar

[4]

B. Günther, Construction of differentiable flows with prescribed attractor, Topology Appl., 62 (1995), 87-91.  doi: 10.1016/0166-8641(94)00047-7.  Google Scholar

[5]

J. K. Hale, Asymptotic Behavior of Dissipative Systems, Mathematical Surveys and Monographs, 25. American Mathematical Society, Providence, 1988.  Google Scholar

[6]

P. Hartman, Ordinary Differential Equations, Classics in Applied Mathematics, 38. SIAM, Philadelphia, PA, 2002. doi: 10.1137/1.9780898719222.  Google Scholar

[7]

J. M. Lee, Introduction to Smooth Manifolds, Second edition, Graduate Texts in Mathematics, 218. Springer, New York, 2013.  Google Scholar

[8]

T. S. RatiuR. M. TudoranL. SbanoE. Sousa Dias and G. Terra, Chapter II: A crash course in geometric mechanics, London Math. Soc. Lecture Note Ser., Geometric mechanics and symmetry, Cambridge Univ. Press, Cambridge, 306 (2005), 23-156.  doi: 10.1017/CBO9780511526367.003.  Google Scholar

[9] J. C. Robinson, Dimensions, Embeddings, and Attractors, Cambridge Tracts in Mathematics, 186. Cambridge University Press, Cambridge, 2011.   Google Scholar
[10]

R. M. Tudoran and A. G\^irban, On the completely integrable case of the Rössler system, J. Math. Phys., 53 (2012), 052701, 10 pp. doi: 10.1063/1.4708621.  Google Scholar

[11]

R. M. Tudoran, Affine distributions on Riemannian manifolds with applications to dissipative dynamics, J. Geom. Phys., 92 (2015), 55-68.  doi: 10.1016/j.geomphys.2015.01.017.  Google Scholar

[12]

R. M. Tudoran, Asymptotic bp-stabilization of a given closed invariant set of a smooth dynamical system, J. Differential Equations, 267 (2019), 3768-3777.  doi: 10.1016/j.jde.2019.04.013.  Google Scholar

[1]

Rovella Alvaro, Vilamajó Francesc, Romero Neptalí. Invariant manifolds for delay endomorphisms. Discrete & Continuous Dynamical Systems - A, 2001, 7 (1) : 35-50. doi: 10.3934/dcds.2001.7.35

[2]

Y. Latushkin, B. Layton. The optimal gap condition for invariant manifolds. Discrete & Continuous Dynamical Systems - A, 1999, 5 (2) : 233-268. doi: 10.3934/dcds.1999.5.233

[3]

Hisayoshi Toyokawa. $\sigma$-finite invariant densities for eventually conservative Markov operators. Discrete & Continuous Dynamical Systems - A, 2020, 40 (5) : 2641-2669. doi: 10.3934/dcds.2020144

[4]

Sergio Grillo, Jerrold E. Marsden, Sujit Nair. Lyapunov constraints and global asymptotic stabilization. Journal of Geometric Mechanics, 2011, 3 (2) : 145-196. doi: 10.3934/jgm.2011.3.145

[5]

José F. Alves, Davide Azevedo. Statistical properties of diffeomorphisms with weak invariant manifolds. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 1-41. doi: 10.3934/dcds.2016.36.1

[6]

Henk Broer, Aaron Hagen, Gert Vegter. Numerical approximation of normally hyperbolic invariant manifolds. Conference Publications, 2003, 2003 (Special) : 133-140. doi: 10.3934/proc.2003.2003.133

[7]

George Osipenko. Indestructibility of invariant locally non-unique manifolds. Discrete & Continuous Dynamical Systems - A, 1996, 2 (2) : 203-219. doi: 10.3934/dcds.1996.2.203

[8]

Christopher K. R. T. Jones, Siu-Kei Tin. Generalized exchange lemmas and orbits heteroclinic to invariant manifolds. Discrete & Continuous Dynamical Systems - S, 2009, 2 (4) : 967-1023. doi: 10.3934/dcdss.2009.2.967

[9]

Arturo Echeverría-Enríquez, Alberto Ibort, Miguel C. Muñoz-Lecanda, Narciso Román-Roy. Invariant forms and automorphisms of locally homogeneous multisymplectic manifolds. Journal of Geometric Mechanics, 2012, 4 (4) : 397-419. doi: 10.3934/jgm.2012.4.397

[10]

Bernd Aulbach, Martin Rasmussen, Stefan Siegmund. Invariant manifolds as pullback attractors of nonautonomous differential equations. Discrete & Continuous Dynamical Systems - A, 2006, 15 (2) : 579-596. doi: 10.3934/dcds.2006.15.579

[11]

Pablo Aguirre, Bernd Krauskopf, Hinke M. Osinga. Global invariant manifolds near a Shilnikov homoclinic bifurcation. Journal of Computational Dynamics, 2014, 1 (1) : 1-38. doi: 10.3934/jcd.2014.1.1

[12]

Roberto Castelli. Efficient representation of invariant manifolds of periodic orbits in the CRTBP. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 563-586. doi: 10.3934/dcdsb.2018197

[13]

Thiago Ferraiol, Mauro Patrão, Lucas Seco. Jordan decomposition and dynamics on flag manifolds. Discrete & Continuous Dynamical Systems - A, 2010, 26 (3) : 923-947. doi: 10.3934/dcds.2010.26.923

[14]

Xuemei Li, Zaijiu Shang. On the existence of invariant tori in non-conservative dynamical systems with degeneracy and finite differentiability. Discrete & Continuous Dynamical Systems - A, 2019, 39 (7) : 4225-4257. doi: 10.3934/dcds.2019171

[15]

I. Baldomá, Àlex Haro. One dimensional invariant manifolds of Gevrey type in real-analytic maps. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 295-322. doi: 10.3934/dcdsb.2008.10.295

[16]

Maciej J. Capiński, Piotr Zgliczyński. Cone conditions and covering relations for topologically normally hyperbolic invariant manifolds. Discrete & Continuous Dynamical Systems - A, 2011, 30 (3) : 641-670. doi: 10.3934/dcds.2011.30.641

[17]

Yanfeng Guo, Jinqiao Duan, Donglong Li. Approximation of random invariant manifolds for a stochastic Swift-Hohenberg equation. Discrete & Continuous Dynamical Systems - S, 2016, 9 (6) : 1701-1715. doi: 10.3934/dcdss.2016071

[18]

Rongmei Cao, Jiangong You. The existence of integrable invariant manifolds of Hamiltonian partial differential equations. Discrete & Continuous Dynamical Systems - A, 2006, 16 (1) : 227-234. doi: 10.3934/dcds.2006.16.227

[19]

Arne Ogrowsky, Björn Schmalfuss. Unstable invariant manifolds for a nonautonomous differential equation with nonautonomous unbounded delay. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1663-1681. doi: 10.3934/dcdsb.2013.18.1663

[20]

B. Campos, P. Vindel. Transversal intersections of invariant manifolds of NMS flows on $S^{3}$. Discrete & Continuous Dynamical Systems - A, 2012, 32 (1) : 41-56. doi: 10.3934/dcds.2012.32.41

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (44)
  • HTML views (126)
  • Cited by (0)

Other articles
by authors

[Back to Top]